MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)

SMITHS MEDICAL INTERNATIONAL, LTD. PORTEX ENDOTRACHEAL TUBES POLAR; TUBE, TRACHEAL (W/WO CONNECTOR)
Model Number 100/133/065
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Other text: b3: date of event is unknown, no information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that an un-used trach tube was found to have fault prior to placement.When the ett was connected to ventilation circuit, cuff started to leak.Extubated the patient and intubated with new (checked) ett and kept the cuff pressure gauge attached to the tube throughout operation.When cuff pressure gauge was removed the cuff started to leak and it didn't help to fill cuff manually with syringe.Patient was extubated.No visible faults were detected.No adverse patient effects were reported by the customer.Three complaints represent the same patient; (b)(4).
 
Additional Manufacturer Narrative
It has been determined that complaint file (b)(4) with a manufacturing report number of 3012307300-2023-07497 was entered in error.Please disregard the previous submission(s).

Brand Name
PORTEX ENDOTRACHEAL TUBES POLAR
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL, LTD.
boundary road
hythe, kent CT21 6JL
UK  CT21 6JL
Manufacturer (Section G)
NULL
Manufacturer Contact
jim vegel
MDR Report Key17370797
Report Number3012307300-2023-07497
Device Sequence Number15219101
Product Code BTR
UDI-Device Identifier15019315020346
UDI-Public15019315020346
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K931735
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/25/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number100/133/065
Device Catalogue Number100/133/065
Device Lot Number4284472
Was Device Available for Evaluation? No
Date Returned to Manufacturer07/10/2023
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/27/2023
Supplement Date Received by Manufacturer08/21/2023
Initial Report FDA Received Date07/21/2023
Supplement Report FDA Received Date08/25/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/09/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown